Facebook Pixel
EmpowHER Guest

i had unprotected sex a day after my last period 26th june and i took postinor and saw my next period on 15th but not heavy as usual,pls does it mean am pregnant

By Anonymous July 15, 2017 - 5:52pm
Rate This

Add a Comment1 Comments


Dear Anon.

Thank you for writing.

Emergency contraception may cause a change in flow, lighter or heavier. In some women, it can also cause an early or late period. If you are still concerned, test for pregnancy. If only for your peace of mind.


July 15, 2017 - 5:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!